# SDR HEEA968310

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 1003840541
- Condition: Sticks
- Location: Cockpit Vsi
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VSI STICKS IN CLIMB AND DESCENT.
